# SDR FDEA201310262618

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1301, XCW= 107, CENTER WING FUEL TANK FOUND CORRODED.   REPAIRED IAW EA 1-5730-T0303436 PART 1,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 118.
